# SDR CA070115008

- Difficulty date: October 9, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,334 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: ARRIEL2B
- Part serial: 22364
- Condition: Failed
- Part time: 709 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT FAILED POWER CHECK: ON INSPECTION ON WHY WE DID A BORESCOPE INSPECTION ON THE ENGINE AND FOUND THAT WE HAD A POSSIBLE TURBINE RUB. AS THIS ENGINE IS A RENTAL FROM MFG, WE CHANGED OUT THE MODULE 2 AND 3 AND SENT IT BACK TO THEM. THE NEW M02 AND M03 MODULES FIXED OUR FAILED POWER CHECK.  WE DO NOT KNOW FOR SURE WHAT CAUSED OUR PROBLEM.  (TC NR 20070115008)
